# SDR CA151229007

- Difficulty date: December 21, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 1 hours
- Engine: Pwa PW123
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, C

## Discrepancy

(CAN) THE FLIGHT CREW HAVE REPORTED 3 EVENTS OVER THREE WEEKS OF AUTO-FEATHER (AF) FAIL TO ARM INDICATIONS DURING TAKE-OFF AND HAVE REJECTED THE TAKE-OFFS AS A RESULT. AIRCRAFT OPERATED ON MINIMUM EQUIPMENT LIST (MEL) WITH RESTRICTIONS TO ALLOW RETURN TO MAIN MAINTENANCE BASE. THIS HAS BEEN AN INTERMITTENT DEFECT FOR SEVERAL WEEKS WITH RELAYS AND AF CONTROL BOX CHANGE. NEXT STEP IS TO CHANGE THE TSCU.
